Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 101, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 8, 2015, 3:30 PM CDT for Bourbon County, Crawford County, Kansas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2015, 3:30 PM CDT (20:30 UTC)
- Expired
- Apr 8, 2015, 4:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Bourbon County, KS, Crawford County, KS
The radar
The Pleasant Hill radar (KEAX), 122 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 2:47 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2027 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
449
WUUS53 KSGF 082030
SVRSGF
KSC011-037-082130-
/O.NEW.KSGF.SV.W.0101.150408T2030Z-150408T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 PM CDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOURBON COUNTY IN SOUTHEAST KANSAS...
CRAWFORD COUNTY IN SOUTHEAST KANSAS...
* UNTIL 430 PM CDT
* AT 327 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES WEST OF
WALNUT...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. A 67 MPH WIND GUST WAS
RECENTLY REPORTED AT THE CHANUTE AIRPORT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ARCADIA...ARMA...BRAZILTON...BRONSON...CROWEBURG...DEVON...
ENGLEVALE...FARLINGTON...FORT SCOTT...FRANKLIN...FULTON...
GARLAND...GIRARD...GREENBUSH...HAMMOND...HARDING...HEPLER...
HIATTVILLE...MAPLETON...MARMATON...MULBERRY...PAWNEE STATION...
PETERSBURG...POLK...PORTERVILLE...REDFIELD...RINGO...UNIONTOWN...
WALNUT...XENIA AND YALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3804 9509 3805 9505 3805 9464 3804 9462
3747 9462 3740 9509 3758 9510
TIME...MOT...LOC 2030Z 243DEG 44KT 3770 9529
HAIL...1.00IN
WIND...70MPH
$$
GRIFFIN3 follow-up statements
412
WWUS53 KSGF 082046
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
346 PM CDT WED APR 8 2015
KSC011-037-082130-
/O.CON.KSGF.SV.W.0101.000000T0000Z-150408T2130Z/
BOURBON KS-CRAWFORD KS-
346 PM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CRAWFORD AND BOURBON COUNTIES UNTIL 430 PM CDT...
AT 343 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
WALNUT...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. A 67 MPH WIND GUST
WAS RECENTLY REPORTED AT THE CHANUTE AIRPORT WHEN THIS
STORM MOVED THROUGH.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ARMA...BRAZILTON...BRONSON...CROWEBURG...DEVON...ENGLEVALE...
FARLINGTON...FORT SCOTT...FRANKLIN...FULTON...GARLAND...GIRARD...
GREENBUSH...HAMMOND...HARDING...HEPLER...HIATTVILLE...MAPLETON...
MARMATON...MULBERRY...PAWNEE STATION...PETERSBURG...POLK...
PORTERVILLE...REDFIELD...RINGO...UNIONTOWN...WALNUT AND XENIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3804 9509 3805 9505 3805 9464 3804 9462
3751 9462 3749 9510 3758 9510
TIME...MOT...LOC 2045Z 243DEG 44KT 3770 9505
HAIL...1.00IN
WIND...70MPH
$$
GRIFFIN524
WWUS53 KSGF 082102
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
402 PM CDT WED APR 8 2015
KSC037-082113-
/O.CAN.KSGF.SV.W.0101.000000T0000Z-150408T2130Z/
CRAWFORD KS-
402 PM CDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CRAWFORD COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3769 9462 3768 9503 3804 9509 3805 9505
3805 9464 3804 9462
TIME...MOT...LOC 2103Z 243DEG 44KT 3784 9483
$$
KSC011-082130-
/O.CON.KSGF.SV.W.0101.000000T0000Z-150408T2130Z/
BOURBON KS-
402 PM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BOURBON COUNTY
UNTIL 430 PM CDT...
AT 401 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR REDFIELD...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
DEVON...FORT SCOTT...FULTON...GARLAND...HAMMOND...HARDING...
HIATTVILLE...MAPLETON...MARMATON...PAWNEE STATION...PETERSBURG...
REDFIELD...UNIONTOWN AND XENIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3769 9462 3768 9503 3804 9509 3805 9505
3805 9464 3804 9462
TIME...MOT...LOC 2103Z 243DEG 44KT 3784 9483
HAIL...1.00IN
WIND...70MPH
$$
GRIFFIN256
WWUS53 KSGF 082121
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
421 PM CDT WED APR 8 2015
KSC011-082131-
/O.EXP.KSGF.SV.W.0101.000000T0000Z-150408T2130Z/
BOURBON KS-
421 PM CDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR BOURBON COUNTY WILL EXPIRE AT
430 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3769 9462 3768 9503 3804 9509 3805 9505
3805 9464 3804 9462
TIME...MOT...LOC 2121Z 243DEG 44KT 3794 9458
$$
GRIFFINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 12:32 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Apr 8, 12:32 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1232 PM CDT Wed Apr 8 2015 .SYNOPSIS... Issued at 255 AM CDT WED APR 8 2015 Very slow moving storms over eastern Kansas into west central MO during the late evening were in the final stages of dissipating as of 2 am. Additional showery activity was occurring over the eastern Ozarks this morning and will probably continue to see these scattered showers and thunderstorms there through the morning with a weak low level jet in place over the area and elevated instability. Broad southwesterly flow aloft continues across the region with closed low in the southwest U.S. and upper level jet streak pushing northeast ahead of the low into the Baja region and desert southwest. Surface front was located from northeast MO into west central MO and southeast Kansas early this morning and was the focusing mechanism for the earlier convection. Very mild conditions for this time of year during the overnight hours with readings still in the mid 60s to low 70s and dew points in the low to mid 60s southeast of that front. Main forecast focus will be with thunderstorm chances, timing and severity for today through Thursday evening. && .SHORT TERM...(Today and Tonight) Issued at 255 AM CDT WED APR 8 2015 Jet streak near the Baja region will begin to lift northeast into the southern Plains today with best convective chances occurring across the north and western sections of the CWA. Believe most of the convection we have initially will be elevated in nature and consist of mainly a hail risk. More significant severe chances for late afternoon into tonight will hinge on how much convection we receive today and how that affects the atmosphere. Without a lot of convection today there would be sufficient instability and shear for all modes of severe weather with surface based storms initially firing along the dry line/cold front to our west and then progressing east into the area during the evening. Temperatures will be similar to what we had yesterday. .LONG TERM...(Thursday through Tuesday) Issued at 255 AM CDT WED APR 8 2015 The cold front and upper level wave will still be to our west as we head into Thursday. Upper wave and front will kick eastward through the day with best chance of severe storms occurring across the eastern half of the forecast area with the better instability during the afternoon/evening occurring there out ahead of the front. Large hail and damaging winds will be possible with these storms, however overall severity will be dependent on how much instability can develop in the wake of morning convection ongoing from tonights storms. Should clear out from west to east Thursday night behind the cold front with high pressure moving into the region. The high will shift over the area Saturday and bring some slightly cooler and drier air to the area, but will shift eastward by Saturday night with a return to the Gulf moisture feed thereafter. The overall unsettled weather pattern will return quickly by Saturday night and Sunday and will continue into the middle part of next week as upper level energy moves in from the southwest bringing showers and thunderstorms to the area on a daily basis. && .AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon) Issued at 1232 PM CDT WED APR 8 2015 For the KSGF/KJLN/KBBG TAFS: Main forecast concern is on timing of convection. Current model trends are indicating strong to severe storms are expected to develop across northern Oklahoma and southern Kansas late this afternoon with activity then shifting eastward this evening. Looks like greatest threat to KJLN and KSGF would be in the 00Z-06Z time frame and just after 06Z at KBBG. Expect VFR conditions with MVFR to IFR conditions within convective elements. Still some question as how convection will evolve late tonight as it moves east-northeast but convection may congeal into more line segments as the night wears on. Main boundary will remain west of the terminals through the taf period, so southerly winds expected through the taf period. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SYNOPSIS...Lindenberg SHORT TERM...Lindenberg LONG TERM...Lindenberg AVIATION...Raberding
Hazardous weather outlook, Apr 8, 12:43 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1243 PM CDT WED APR 8 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091745- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1243 PM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... SOUTHERLY WINDS WILL GUST TO NEAR 30 MPH AT TIMES TODAY OUT AHEAD OF A STORM SYSTEM GENERALLY WEST OF U.S. HIGHWAY 65. STORMS WILL DEVELOP ALONG A FRONT ACROSS CENTRAL KANSAS INTO CENTRAL OKLAHOMA AND SPREAD NORTHEAST INTO THE AREA THIS AFTERNOON INTO THIS EVENING...MAINLY NORTH OF THE INTERSTATE 44 CORRIDOR. THESE STORMS ARE EXPECTED TO BE SCATTERED AND SUPERCELLULAR IN NATURE AND HAVE THE POTENTIAL OF PRODUCING LARGE HAIL GREATER THAN THE SIZE OF GOLF BALLS AND DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH. LOW LEVEL SHEAR WILL INCREASE THIS EVENING AND WILL SUPPORT AN ELEVATED TORNADO RISK WITH THESE STORMS. A STRONG TORNADO OR TWO WILL BE POSSIBLE GENERALLY ALONG AND NORTHWEST OF A PITTSBURG KANSAS TO LAKE OF THE OZARKS REGION LATE THIS AFTERNOON THROUGH THE EVENING HOURS. LATER THIS EVENING STORMS MAY THEN CONGEAL INTO A LINE OR CLUSTER OF STORMS AND SWEEP THROUGH THE REST OF THE AREA INTO THE OVERNIGHT HOURS. HAIL TO THE SIZE OF QUARTERS AND STRAIGHT LINE WINDS TO 70 MPH WILL BE THE MAIN RISKS WITH THIS ACTIVITY. THERE IS A TORNADO RISK WITH ANY BOWING LINE SEGMENTS OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE MAIN STORM SYSTEM WILL THEN MOVE THROUGH THE AREA ON THURSDAY. A LINE OF STRONG TO SEVERE STORMS WILL MOVE ACROSS THE AREA AND POSE A RISK OF HAIL TO THE SIZE OF PING PONG BALLS AND DAMAGING WIND GUSTS ALONG WITH THE POTENTIAL FOR A FEW TORNADOES. THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY INTO TUESDAY ACROSS THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON INTO THIS EVENING ACROSS PORTIONS OF SOUTHEASTERN KANSAS INTO WEST CENTRAL MISSOURI...THEN MAY BE NEEDED ACROSS THE REST OF THE AREA LATE THIS EVENING INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Special weather statement, Apr 8, 9:41 AM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 941 AM CDT WED APR 8 2015 MOZ055-056-068-069-081530- BENTON MO-CAMDEN MO-HICKORY MO-MORGAN MO- 941 AM CDT WED APR 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HICKORY... NORTHWESTERN CAMDEN...SOUTHEASTERN BENTON AND SOUTHWESTERN MORGAN COUNTIES UNTIL 1030 AM CDT... AT 939 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF FRISTOE TO 6 MILES WEST OF PRESTON...MOVING EAST AT 35 MPH. PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS. THESE STORMS WILL GENERALLY REMAIN OVER RURAL AREAS OF SOUTHEASTERN BENTON...NORTHWESTERN CAMDEN...NORTHEASTERN HICKORY AND SOUTHWESTERN MORGAN COUNTIES. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF THE OZARKS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT WEDNESDAY AFTERNOON FOR SOUTHERN MISSOURI. LAT...LON 3840 9296 3801 9287 3792 9326 3827 9332 TIME...MOT...LOC 1441Z 248DEG 28KT 3818 9335 3795 9330 FOSTER
Local storm report, Apr 8, 9:56 AM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
956 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 AM HAIL 6 SSE NEVADA 37.76N 94.31W
04/08/2015 M1.75 INCH VERNON MO PUBLIC
SEVERAL REPORTS OF GOLFBALL SIZED HAIL IN MILO VIA
FACEBOOK
&&
RABERDINGSpecial weather statement, Apr 8, 3:07 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 307 PM CDT WED APR 8 2015 KSZ073-097-101-MOZ066-082100- BOURBON KS-CHEROKEE KS-CRAWFORD KS-VERNON MO- 307 PM CDT WED APR 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR BOURBON...CHEROKEE...CRAWFORD AND EXTREME WESTERN VERNON COUNTIES... AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 34 MILES WEST OF WALNUT TO 27 MILES WEST OF SHERMAN...MOVING NORTHEAST AT 50 MPH. HALF DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE ARCADIA...ARMA...BAXTER SPRINGS... BEULAH...BRAZILTON...BRONSON...CARONA...CHEROKEE...CHICOPEE... COLUMBUS...CRESTLINE...CROWEBURG...DEVON...ENGLEVALE...FARLINGTON... FAULKNER...FORT SCOTT...FRANKLIN...FRONTENAC...FULTON...GALENA... GARLAND...GIRARD...GREENBUSH...HALLOWELL...HAMMOND...HARDING... HEPLER...HIATTVILLE...LAWTON...LONE OAK...LOWELL...MAPLETON... MARMATON...MCCUNE...MELROSE...MULBERRY...NEUTRAL...OPOLIS...PAWNEE STATION...PETERSBURG...PITTSBURG...POLK...PORTERVILLE...REDFIELD... RINGO...RIVERTON...ROSELAND...SCAMMON...SHERMAN...SHERWIN... SKIDMORE...STIPPVILLE...TREECE...UNIONTOWN...WALNUT...WEIR...WEST MINERAL...XENIA AND YALE. PEOPLE IN BOURBON...CHEROKEE...CRAWFORD AND WESTERN VERNON COUNTIES...INCLUDING TREECE...MCCUNE...WALNUT...WEST MINERAL... COLUMBUS...BAXTER SPRINGS...SCAMMON...CARONA...BRONSON...GALENA... HEPLER...WEIR...CHEROKEE...UNIONTOWN...GIRARD...REDFIELD... PITTSBURG...FRONTENAC...ARMA...ENGLEVALE...FORT SCOTT...MULBERRY... ARCADIA AND FULTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. LAT...LON 3804 9509 3805 9459 3700 9462 3700 9508 TIME...MOT...LOC 2007Z 239DEG 61KT 3762 9565 3723 9548 GRIFFIN
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:56 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 49 min |
| Apr 7, 9:27 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 48 min |
| Apr 7, 10:08 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 35 min |
| Apr 8, 5:14 AM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 61 min |
| Apr 8, 5:55 AM CDT | Severe Thunderstorm Warning | SGF | Bourbon, Crawford | 35 min |
| Apr 8, 6:15 AM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 60 min |
| Apr 8, 6:52 AM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 53 min |
| Apr 8, 3:07 PM CDT | Special Weather Statement | SGF | Bourbon, Cherokee, Crawford | 53 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.